# SDR ASAA20180514409

- Difficulty date: April 28, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,169 hours, 3,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Lt Ram Air Defle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DEFLECTOR DOOR NOT FULLY OPEN.  ACFT GROUNDED.  REMOVED AND REPLACED THE ACTUATOR IAW AMM 21-51-21/401.   OPS CHECKED GOOD,  DOOR FULLY OPENS AND CLOSES. PERFORMED BITE TEST IAW AMM 21-61-00-700-806-002. NO FAULTS NOTED.
